Ibuleve Speed Relief Gel is an anti-inflammatory formulation recommended for the treatment of muscular aches and pain, rheumatic pain, strains and sprains, sports injury etc. It contains the painkiller ibuprofen that is proven to provide prompt and long-lasting relief in such conditions. Warnings How to use Ingredients
The gel is for topical application only and should not be used in children below twelve years of age. It is contraindicated in women who are pregnant or lactating. Do not apply on broken or inflamed skin or near sensitive areas such as the mouth, lips, eyes, nose or genitals. Do not use if you are allergic to ibuprofen or have a history of urticaria, rhinitis or asthma.
The formulation is presented as a fragrance-free, non-greasy, aqueous-alcoholic clear gel that can be used by the elderly, adults and children above twelve years of age. Apply a thin layer of the gel on the affected parts and massage gently till absorbed completely into the skin. The standard application dosage is 1.0 to 2.5g gel to be applied thrice daily on the affected area. Do not apply more than 7.5g of the gel in twenty four hours. Discontinue use and consult a physician in case symptoms do not subside or worsen despite continuous use for over two weeks.
Ibuleve Speed Relief Gel contains Ibuprofen 5.0% w/w as the active ingredient. It also contains Propylene glycol 2.0% w/w, Diethylamine, Carbomer and sterile water as the excipients.
Write a reviewYour Name:
Your Review: Note: HTML is not translated!
Rating: Bad Good
Enter the code in the box below: